Alert archive / Oklahoma / River Flood Warnings in 2011

River Flood Warning 7, NWS Norman, OK

November 8, 2011Logan County, Oklahoma

NWS Norman, OK issued this river flood warning at Nov 8, 2011, 3:12 PM CST for Logan County, Oklahoma. It took effect at Nov 8, 2011, 11:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2011, 3:12 PM CST (21:12 UTC)
In effect from
Nov 8, 2011, 11:00 PM CST
Expired
Nov 9, 2011, 8:45 AM CST
In force
10 hr
Issued by
NWS Norman, OK
Flood severity
Minor

County Logan County, OK

The radar

The Norman radar (KTLX), 67 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cottonwood Creek (OK) at Guthrie (GUCO2).

Action stage
20 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

833 
WGUS44 KOUN 082112
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
312 PM CST TUE NOV 8 2011

OKC083-090658-
/O.NEW.KOUN.FL.W.0006.111108T2112Z-111109T0658Z/
/SWDO2.1.ER.111108T1920Z.111108T2030Z.111109T0058Z.NO/
312 PM CST TUE NOV 8 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COTTONWOOD CREEK NEAR SEWARD. 
  
* UNTIL LATE TONIGHT. 
  
* AT 2:30 PM TUESDAY THE STAGE WAS 27.0 FEET.  
  
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 25.0 FEET. 
  
* FORECAST...THE COTTONWOOD CREEK IS NEAR CREST AND IS FORECAST TO 
  BEGIN FALLING TUESDAY EVENING. 
  
  PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO 
  HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO 
  CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER 
  INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES.

$$

OKC083-090912-
/O.NEW.KOUN.FL.W.0007.111109T0438Z-111109T1306Z/
/GUCO2.1.ER.111109T0438Z.111109T0600Z.111109T0706Z.NO/
312 PM CST TUE NOV 8 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COTTONWOOD CREEK AT GUTHRIE. 
  
* FROM THIS EVENING TO WEDNESDAY MORNING. 
  
* AT 2:30 PM TUESDAY THE STAGE WAS 16.5 FEET.  
  
* MINOR FLOODING IS FORECAST.  
  
* FLOOD STAGE IS 22.0 FEET. 
  
* FORECAST...THE COTTONWOOD CREEK WILL RISE ABOVE FLOOD STAGE LATE 
  TUESDAY EVENING AND CREST NEAR 22.5 FEET EARLY WEDNESDAY MORNING. 
  THE COTTONWOOD CREEK WILL FALL BELOW FLOOD STAGE BY LATE WEDNESDAY 
  MORNING. 
  
* IMPACT...AT 23 FEET...NOBLE AVENUE COULD BE CLOSED TO AUTOMOBILE 
  ACCESS FROM EAST TO WEST...WHERE THE HOSPITAL IS LOCATED. 
  BOTTOMLAND RESIDENCES AND BUSINESSES IN TOWN MAY BE FLOODED AS DEEP
  AS 3 FEET. RURAL FLOOD PLAIN AREAS NEAR GUTHRIE COULD EXPERIENCE 
  SIMILAR DEPTHS.
  
  PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO 
  HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO 
  CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER 
  INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES.

$$
3 follow-up statements
160 
WGUS84 KOUN 090141
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CST TUE NOV 8 2011

OKC083-090941-
/O.EXT.KOUN.FL.W.0006.000000T0000Z-111109T1240Z/
/SWDO2.1.ER.111108T1920Z.111108T2300Z.111109T0640Z.NO/
741 PM CST TUE NOV 8 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...
 
THE FLOOD WARNING CONTINUES FOR
  THE COTTONWOOD CREEK NEAR SEWARD. 
  
* UNTIL WEDNESDAY MORNING. 
  
* AT 7:00 PM TUESDAY THE STAGE WAS 27.8 FEET. 
  
* MINOR FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 25.0 FEET. 
  
* FORECAST...THE COTTONWOOD CREEK HAS CRESTED AND WILL CONTINUE TO 
  FALL. THE COTTONWOOD CREEK WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING. 
  
$$

OKC083-090941-
/O.EXT.KOUN.FL.W.0007.111109T0500Z-111109T1917Z/
/GUCO2.1.ER.111109T0500Z.111109T1200Z.111109T1317Z.NO/
741 PM CST TUE NOV 8 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...
 
THE FLOOD WARNING CONTINUES FOR
  THE COTTONWOOD CREEK AT GUTHRIE. 
  
* FROM THIS EVENING TO WEDNESDAY AFTERNOON. 
  
* AT 7:00 PM TUESDAY THE STAGE WAS 20.4 FEET. 
  
* MINOR FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 22.0 FEET. 
  
* FORECAST...THE COTTONWOOD CREEK WILL RISE ABOVE FLOOD STAGE BY LATE 
  TUESDAY EVENING AND CREST NEAR 23 FEET EARLY WEDNESDAY MORNING. 
  THE COTTONWOOD CREEK WILL FALL BELOW FLOOD STAGE MID WEDNESDAY 
  MORNING. 
  
* IMPACT...AT 23 FEET...NOBLE AVENUE COULD BE CLOSED TO AUTOMOBILE 
  ACCESS FROM EAST TO WEST...WHERE THE HOSPITAL IS LOCATED. 
  BOTTOMLAND RESIDENCES AND BUSINESSES IN TOWN MAY BE FLOODED AS DEEP
  AS 3 FEET. RURAL FLOOD PLAIN AREAS NEAR GUTHRIE COULD EXPERIENCE 
  SIMILAR DEPTHS.
..
$$
010 
WGUS84 KOUN 090759
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
159 AM CST WED NOV 9 2011

OKC083-091249-
/O.EXT.KOUN.FL.W.0006.000000T0000Z-111109T1249Z/
/SWDO2.1.ER.111108T1920Z.111108T2300Z.111109T0649Z.NO/
159 AM CST WED NOV 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE COTTONWOOD CREEK NEAR SEWARD. 
  
* UNTIL THIS MORNING. 
  
* AT 12:00 AM WEDNESDAY THE STAGE WAS 25.7 FEET. 
  
* MINOR FLOODING IS OCCURRING. 
  
* FLOOD STAGE IS 25.0 FEET. 
  
* FORECAST...THE COTTONWOOD CREEK HAS CRESTED AND WILL CONTINUE TO 
  FALL. THE COTTONWOOD CREEK WILL FALL BELOW FLOOD STAGE EARLY 
  THIS MORNING. 

$$

OKC083-091559-
/O.CON.KOUN.FL.W.0007.000000T0000Z-111109T1917Z/
/GUCO2.1.ER.111109T0758Z.111109T1200Z.111109T1317Z.NO/
159 AM CST WED NOV 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE COTTONWOOD CREEK AT GUTHRIE. 
  
* UNTIL THIS AFTERNOON. 
  
* AT 12:11 AM WEDNESDAY THE STAGE WAS 21.6 FEET. 
  
* MINOR FLOODING IS FORECAST. 
  
* FLOOD STAGE IS 22.0 FEET. 
  
* FORECAST...THE COTTONWOOD CREEK WILL RISE TO JUST ABOVE FLOOD STAGE EARLY
  THIS MORNING AND PEAK NEAR 22.9 FEET. THE COTTONWOOD CREEK WILL FALL BELOW FLOOD STAGE AROUND MID MORNING. 
  
* IMPACT...AT 23 FEET...NOBLE AVENUE COULD BE CLOSED TO AUTOMOBILE 
  ACCESS FROM EAST TO WEST...WHERE THE HOSPITAL IS LOCATED. 
  BOTTOMLAND RESIDENCES AND BUSINESSES IN TOWN MAY BE FLOODED AS DEEP
  AS 3 FEET. RURAL FLOOD PLAIN AREAS NEAR GUTHRIE COULD EXPERIENCE 
  SIMILAR DEPTHS.

$$
CJS
145 
WGUS84 KOUN 091445
FLSOUN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORMAN OK
845 AM CST WED NOV 9 2011

OKC083-091515-
/O.CAN.KOUN.FL.W.0007.000000T0000Z-111109T1917Z/
/GUCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
845 AM CST WED NOV 9 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE COTTONWOOD CREEK AT GUTHRIE. 
  
* AT 8 AM WEDNESDAY THE STAGE WAS 19.7 FEET.
  
* FLOOD STAGE IS 22.0 FEET.
  
* THE COTTONWOOD CREEK CRESTED AT 21.60 FEET AT 12 AM WEDNESDAY...
  AND IS FORECAST TO CONTINUE TO FALL.
  
  THE COTTONWOOD CREEK HAS RECEDED TO BELOW FLOOD STAGE AT THIS 
  LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR 
  THIS EVENT.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Nov 8, 10:45 AM CST, 4 hours 27 minutes earlier.

Area forecast discussion, Nov 8, 10:45 AM CST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1045 AM CST TUE NOV 8 2011

.UPDATE...
WITH THE HEAVY RAIN SHIFTED EAST OF THE FA... THE FLASH FLOOD
WATCH WAS CANCELLED EARLIER THIS MORNING. SHOWERS AND ISOLATED
THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS NORTHERN OK IN WRAP-
AROUND PRECIP WHILE A FEW SHOWERS AND ISOLATED STORMS REMAIN IN SE
PORTIONS OF FA. COLD AIR WILL CONTINUE TO MOVE INTO THE AREA. THIS
AIRMASS ALONG WITH THE CLOUDS WILL HOLD TEMPS DOWN TODAY IN MOST
AREAS WITH ONLY A SMALL RISE POSSIBLE. HAVE UPDATED FORECAST TO
SHOW CURRENT TRENDS AND THOUGHTS. WILL SEND UPDATES SHORTLY.

MAXWELL
&&

.PREV DISCUSSION... /ISSUED 622 AM CST TUE NOV 8 2011/

UPDATE...WE MADE SOME ADJUSTMENTS TO THE FLASH FLOOD WATCH BASED
ON TRENDS. IT APPEARS A NARROW AXIS OF INSTABILITY CAPABLE OF
SUPPORTING FLOODING RAINS...HAS SHIFTED INTO SOUTH CENTRAL AND
EAST CENTRAL OKLAHOMA. THE RAIN SHIELD ASSOCIATED WITH AN ONGOING
CONVECTIVE SYSTEM LIKELY REPRESENTS THE LAST OF THE SIGNIFICANT
RAINFALL WITH THIS WEATHER SYSTEM. LOCAL FLOODING...ESPECIALLY
ALONG SMALL STREAMS...MAY CONTINUE FOR A FEW MORE HOURS...BUT THE
THREAT OF FLASH FLOODING IS TENDING TO DECREASE.

PREV DISCUSSION... /ISSUED 551 AM CST TUE NOV 8 2011/

AVIATION...A COLD FRONT WAS IN THE VICINITY OF KSPS BUT HAD MOVED
THROUGH ALL OTHER TAF SITES. THE BACK EDGE OF A PRECIPITATION
SHIELD WILL MOVE PAST KOUN-KOKC-KPNC BY 13-14 Z. IFR STRATUS
EXISTS NEAR AND WELL BEHIND THE FRONT. FORECAST IS FOR A GRADUAL
IMPROVEMENT TOWARD MVFR CEILINGS AND THEN SCATTERING OUT THIS
AFTERNOON. NORTHERN OKLAHOMA SITES WILL KEEP MVFR CEILINGS A WHILE
LONGER AS AN UPPER TROUGH PASSES OVERHEAD...AND THIS MAY PRODUCE
SOME LIGHT RAIN SHOWERS. WINDS WILL TURN FROM NORTH TO WEST AT
SPEEDS GENERALLY ABOVE 12KT UNTIL DECREASING TO AROUND 10KT AFTER
09/00 Z.

PREV DISCUSSION... /ISSUED 255 AM CST TUE NOV 8 2011/

DISCUSSION...WHILE THE DEVELOPMENT OF AFTERNOON AND EVENING
THUNDERSTORMS WAS DRIVEN MAINLY BY GENTLE HEIGHT FALLS IN THE
PRESENCE OF SUBSTANTIAL INSTABILITY... WE ARE NOW SEEING A
PRONOUNCED JET STREAK AND ASSOCIATED MID LEVEL FRONT ENTERING WEST
TEXAS. THIS WILL MAINTAIN ORGANIZED THUNDERSTORMS THROUGH THE
MORNING HOURS AS LIFTING TRANSLATES UP FROM WEST TEXAS ACROSS
SOUTHERN AND CENTRAL OKLAHOMA. THEREFORE...WE EARLIER EXTENDED A
FLASH FLOOD WATCH IN TWO SEGMENTS THROUGH 9AM TO NOON.

THE ORGANIZED STORM ACTIVITY MAY AVOID FAR SOUTHEAST OKLAHOMA THIS
MORNING. IF SO...SOME MODEL SOLUTIONS SUGGEST THAT AREA WILL AGAIN
BECOME UNSTABLE AFTER ANOTHER DAY OF MODEST HEATING. THERE COULD BE
A FEW SEVERE STORMS IN THE AFTERNOON GENERALLY EAST OF A LINE FROM
MARIETTA TO ADA...WHEN THE MID LEVEL FRONT PUSHES THROUGH.

UP IN NORTHERN OKLAHOMA...EXPECT SOME CHILLY LIGHT RAIN SHOWERS
WRAPPING AROUND THE MID LEVEL CYCLONE FROM THE AFTERNOON THROUGH THE
EVENING...AS THE COLD CORE SYSTEM PASSES DIRECTLY OVERHEAD. HIGH
TEMPERATURES COULD BE TRICKY...WITH ALL THE VARIABLE CLOUD
COVER...RAIN...AND MOVEMENT OF A SURFACE FRONT. THE MAV MOS LOOKED
REASONABLE...HOWEVER...AND SUGGESTS HIGHS IN THE 40S IN NORTHWEST
OKLAHOMA WELL BEHIND THE FRONT...AND HIGHS IN THE LOW 70S WHERE A
FULL DAY OF FILTERED HEATING WILL TAKE PLACE IN THE SOUTHEAST.

BREEZY NORTHWEST WINDS WILL FEEL CHILLY BEHIND THE FRONT...AND WILL
CONTINUE THROUGH TUESDAY NIGHT. IT LOOKS LIKE ANY FREEZING
TEMPERATURES WOULD OCCUR IN AREAS NORTH AND WEST THAT ARE NOW WELL
PAST THE CLIMATOLOGICAL FIRST FREEZE AND HAVE ALREADY SPENT SEVERAL
HOURS BELOW FREEZING THIS SEASON. THE LARGER QUESTION MARK IS
THURSDAY MORNING WHEN HIGH PRESSURE WILL SETTLE IN...DEWPOINTS FALL
TO JUST BELOW FREEZING...AND COLDER TEMPERATURES MAY BE OBSERVED IN
PARTS OF SOUTHERN OKLAHOMA AND NORTH TEXAS. GIVEN THAT THOSE
AREAS...GENERALLY FROM OKLAHOMA CITY AND LAWTON SOUTHWARD...ARE JUST
GETTING TO THE CLIMATOLOGICAL FIRST FREEZE...AND HAVE NOT SPENT MANY
HOURS BELOW FREEZING YET...WE MAY NEED A FROST/FREEZE PRODUCT FOR
THURSDAY MORNING. AS OF THIS MOMENT THOUGH...THE FORECAST IS NOT FOR
A WIDESPREAD FREEZE...BUT RATHER ANOTHER NIGHT OF WIDELY VARYING
TEMPERATURE DEPENDING ON LOCAL TERRAIN.

MODEL AGREEMENT IS FAIRLY GOOD IN THE EXTENDED PERIODS. WE COULD
HAVE SOME FIRE WEATHER ISSUES FRIDAY AND SATURDAY...FOLLOWED BY A
CHANCE OF RAIN BEGINNING SUNDAY...HIGHER CHANCES TOWARD THE EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  35  56  34 /  70   0   0   0
HOBART OK         54  33  57  31 /  20   0   0   0
WICHITA FALLS TX  61  39  59  35 /  20   0   0   0
GAGE OK           46  31  53  26 /  50   0   0   0
PONCA CITY OK     56  35  55  28 /  80  30   0   0
DURANT OK         70  41  59  38 /  80   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/26
Hazardous weather outlook, Nov 8, 11:13 AM CST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1113 AM CST TUE NOV 8 2011

OKZ004>048-050>052-TXZ083>090-091100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1113 AM CST TUE NOV 8 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING ACROSS
PORTIONS OF NORTHERN AND SOUTHEAST OKLAHOMA. NO SEVERE STORMS ARE
EXPECTED.

DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM TRACKING ACROSS THE SOUTHERN
PLAINS TODAY WILL CONTINUE TO PROVIDE LIFT FOR ISOLATED
THUNDERSTORMS ACROSS PORTIONS OF OKLAHOMA. THE STRONGEST OF THESE
STORMS MAY PRODUCE SMALL HAIL BUT THE LACK OF STRONG INSTABILITY
WILL PREVENT SEVERE STORMS FROM DEVELOPING. THE CHANCES FOR
THUNDERSTORMS DIMINISH LATE THIS AFTERNOON AND EVENING AS THE UPPER
SYSTEM MOVES NORTHEAST OF THE AREA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST WEDNESDAY NOV 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...40 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.

OTHER HAZARDOUS WEATHER...
AREAS OF FROST WILL BE POSSIBLE LATE TONIGHT AND EARLY WEDNESDAY
MORNING ACROSS PARTS OF CENTRAL... WESTERN AND NORTHERN OKLAHOMA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THE NEXT CHANCE FOR THUNDERSTORMS WILL BE ON SUNDAY.

OTHER HAZARDOUS WEATHER...
WIDESPREAD FROST IS EXPECTED THURSDAY MORNING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
WEDNESDAY.

MAXWELL

In the hours before

Special weather statement, Nov 8, 9:19 AM CST, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
919 AM CST TUE NOV 8 2011

OKZ048-052-081545-
BRYAN OK-ATOKA OK-
919 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES.

AT 918 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
REDDEN TO 5 MILES NORTHEAST OF BOKCHITO...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
REDUCED VISIBILITIES FOR MOTORISTS DUE TO VERY HEAVY RAIN...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3450 9577 3416 9577 3414 9579 3415 9595
      3409 9593 3393 9631 3468 9593 3469 9588
      3468 9588 3460 9587 3460 9568 3451 9566
Special weather statement, Nov 8, 9:35 AM CST, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
935 AM CST TUE NOV 8 2011

OKZ048-081545-
ATOKA OK-
935 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY.

AT 935 AM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
DARWIN...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 45 TO 55 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3415 9588 3427 9600 3443 9578 3441 9577
      3428 9577 3420 9577
Local storm report, Nov 8, 10:31 AM CST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1031 AM CST TUE NOV 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     2 NW NORMAN             35.24N 97.47W
11/08/2011                   CLEVELAND          OK   PUBLIC

            DAMAGE REPORTED TO HANGARS AND PLANES AT MAX WESTHEIMER
            AIRPORT. TIME ESTIMATED FROM RADAR.

&&

MA
Local storm report, Nov 8, 11:00 AM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1100 AM CST TUE NOV 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     TSTM WND DMG     MADILL                  34.09N 96.77W
11/08/2011                   MARSHALL           OK   EMERGENCY MNGR

            NUMEROUS TREES DOWN WITH SOME STRUCTURAL DAMAGE REPORTED.
            TIME ESTIMATED FROM RADAR.

&&

MA
Local storm report, Nov 8, 12:25 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1225 PM CST TUE NOV 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TORNADO          3 S TIPTON              34.46N 99.14W
11/07/2011                   TILLMAN            OK   AMATEUR RADIO

            THIS LONG-LIVED TORNADO WAS OBSERVED PASSING TO THE SOUTH
            AND EAST OF TIPTON. IT LIKELY DEVELOPED IN EXTREME
            NORTHERN WILBARGER COUNTY TEXAS ABOUT 4 MILES
            EAST-NORTHEAST OF FARGO TEXAS AT AROUND 238 PM CST, AND
            DISSIPATED ABOUT 3 MILES NORTHEAST OF TIPTON AT AROUND
            315 PM CST.

0315 PM     TORNADO          2 NW MANITOU            34.53N 99.01W
11/07/2011                   TILLMAN            OK   TRAINED SPOTTER

            A TORNADO DEVELOPED TO THE WEST OR NORTHWEST OF MANITOU
            AT APPROXIMATELY 315 PM CST.. MOVED NORTHEAST AND
            DISSIPATED NEAR US HIGHWAY 183 LIKELY JUST NORTH OF THE
            KIOWA/TILLMAN COUNTY LINE SOUTH OF SNYDER.

0338 PM     TORNADO          3 E SNYDER              34.66N 98.90W
11/07/2011                   KIOWA              OK   TRAINED SPOTTER

0350 PM     TORNADO          6 ENE MOUNTAIN PARK     34.72N 98.84W
11/07/2011                   KIOWA              OK   TRAINED SPOTTER

            A TORNADO DEVELOPED SOUTHEAST OF THE INTERSECTION OF
            STATE HIGHWAYS 49 AND 54 IN SOUTHEASTERN KIOWA COUNTY.
            THIS TORNADO MOVED NORTHEAST THROUGH THE WICHITA
            MOUNTAINS WILDLIFE REFUGE IN NORTHWESTERN COMANCHE
            COUNTY.. THEN MOVED BACK INTO KIOWA COUNTY AND DISSIPATED
            AT APPROXIMATELY 425 PM CST EAST-NORTHEAST OF SADDLE
            MOUNTAIN.

0445 PM     TORNADO          7 SSE CARNEGIE          35.01N 98.55W
11/07/2011                   CADDO              OK   TRAINED SPOTTER

            THIS TORNADO WAS OBSERVED TO THE SOUTH-SOUTHEAST OF
            CARNEGIE AND TO THE SOUTHWEST OF FORT COBB AND LASTED FOR
            A FEW MINUTES.

0500 PM     TORNADO          3 NW FORT COBB          35.13N 98.47W
11/07/2011                   CADDO              OK   TRAINED SPOTTER

            THIS MULTIPLE-VORTEX TORNADO DEVELOPED AT APPROXIMATELY
            500 PM CST TO THE NORTHWEST OF FORT COBB... AND MOVED
            NORTH AFFECTING AREAS AROUND FORT COBB LAKE. THIS TORNADO
            LASTED 10 TO 15 MINUTES.

&&
THESE TORNADO DATA FOR THE NOVEMBER 7 TORNADOES ARE VERY PRELIMINARY
AND BASED ON INITIAL REPORTS RECEIVED BY THE NWS NORMAN... AND WILL
LIKELY BE MODIFIED AS ADDITIONAL INFORMATION IS RECEIVED FROM
EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTERS AND SURVEY TEAMS AND
AS ADDITIONAL ANALYSIS IS PERFORMED.

..SPEG.
Local storm report, Nov 8, 1:08 PM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
108 PM CST TUE NOV 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     2 NW NORMAN             35.24N 97.47W
11/07/2011                   CLEVELAND          OK   PUBLIC

            DAMAGE REPORTED TO HANGARS AND PLANES AT MAX WESTHEIMER
            AIRPORT. TIME ESTIMATED FROM RADAR.

&&

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 6:12 PM CSTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Kingfisher, Kiowa and 1 more63 min
Nov 7, 6:15 PM CSTSevere Thunderstorm WarningOUNGreer, Jackson45 min
Nov 7, 6:30 PM CSTAreal Flood AdvisoryOUNBeckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more3 hr
Nov 7, 6:32 PM CSTAreal Flood AdvisoryOUNBeckham, Blaine, Caddo, Canadian, Custer, Greer and 3 more3 hr
Nov 7, 6:41 PM CSTSevere Thunderstorm WarningOUNHarmon, Jackson49 min
Nov 7, 6:58 PM CSTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa47 min
Nov 7, 7:00 PM CSTFlash Flood WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 31 more15 hr
Nov 7, 7:25 PM CSTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa, Tillman, Washita50 min
Nov 7, 8:16 PM CSTSevere Thunderstorm WarningOUNLincoln, Logan, Payne44 min
Nov 7, 8:22 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa53 min
Nov 7, 8:26 PM CSTSevere Thunderstorm WarningOUNTillman64 min
Nov 7, 8:44 PM CSTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman46 min
Nov 7, 9:13 PM CSTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady47 min
Nov 7, 9:21 PM CSTSpecial Weather StatementOUNLincoln, Oklahoma, Payne9 min
Nov 7, 9:31 PM CSTSpecial Weather StatementOUNTillman29 min
Nov 7, 10:08 PM CSTSpecial Weather StatementOUNGrady37 min
Nov 7, 10:10 PM CSTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Lincoln, Logan and 4 more3 hr
Nov 7, 10:47 PM CSTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Oklahoma45 min
Nov 7, 10:59 PM CSTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma, Pottawatomie61 min
Nov 7, 11:03 PM CSTSpecial Weather StatementOUNStephens42 min
Nov 7, 11:14 PM CSTSpecial Weather StatementOUNJackson31 min
Nov 7, 11:20 PM CSTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole55 min
Nov 7, 11:29 PM CSTSpecial Weather StatementOUNStephens46 min
Nov 7, 11:54 PM CSTSpecial Weather StatementOUNGarvin, McClain36 min
Nov 8, 12:19 AM CSTSpecial Weather StatementOUNOkfuskee26 min
Nov 8, 12:30 AM CSTSpecial Weather StatementOUNJackson30 min
Nov 8, 1:16 AM CSTSpecial Weather StatementOUNStephens14 min
Nov 8, 1:25 AM CSTSpecial Weather StatementOUNJackson35 min
Nov 8, 1:55 AM CSTSpecial Weather StatementOUNGarvin35 min
Nov 8, 5:33 AM CSTSpecial Weather StatementOUNJefferson27 min
Nov 8, 6:29 AM CSTSpecial Weather StatementOUNLove46 min
Nov 8, 7:00 AM CSTSpecial Weather StatementOUNCarter, Johnston, Marshall45 min
Nov 8, 7:38 AM CSTSpecial Weather StatementOUNAtoka, Bryan, Coal, Johnston, Marshall, Pontotoc37 min
Nov 8, 7:48 AM CSTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more87 min
Nov 8, 9:19 AM CSTSpecial Weather StatementOUNAtoka, Bryan26 min
Nov 8, 9:35 AM CSTSpecial Weather StatementOUNAtoka10 min
Nov 8, 3:12 PM CSTRiver Flood WarningOUNLogan16 hr

Nearby

River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.